# SDR USAA010553

- Difficulty date: May 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .375 INCH, LATERALLY THROUGH EDGE OF FRAME BS 440, LBL 21.  INSTALLED FORMED FRAME REPAIR DOUBLER PER SRM 51-40-3, FIG 1.  (M)
